# SDR COEA2013070516900

- Difficulty date: June 19, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: S53371208200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION WAS FOUND ON THE FWD CARGO DOORWAY SCUFF PLATES, MULTIPLE AREAS OF POSSIBLE CORROSION WERE FOUND. BLENDED CORROSION IAW SRAS DT/S-3532/13 7862.
